# SDR SWAA2019030730389

- Difficulty date: February 9, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 191A0720
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMON TO STRINGER CIRCUIT BREAKER ATTACH ANGLE CORRODED AT BS 259.5+1.5, STR 12L, SLOTTED HOLE.  R&R STRINGER CLIP IAW SRM AND DWG.
